# SDR RAIA2018092000003

- Difficulty date: August 30, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 41,064 hours, 25,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 145279750401
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA BENT WIRE BUNDLE SUPPORT BRACKETS AT FRAMES 66 AND 67 I/B OF BAGGAGE DOOR UNDERFLOOR. REMOVED AND REPLACED 2 BENT WIRE BUNDLE SUPPORT BRACKETS AT FRAMES 66 AND 67.
